# SDR SWIA201439327

- Difficulty date: August 29, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 30,081 hours, 24,955 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 601R1430310
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP VAN MIDDLE SECTION OF L/E IS CHAFED.  R & R RT INBD FLAP VANE MIDDLE SECTION,.  BLENDED CHAFE AND FOUND NOT IN LIMITS IAW REO.  R & R THE  FLAP VANE MIDDLE SECTION IAW SRM AND DWG.
